My mom is taking medicines from 10 years but she gained weight and so much sleepy now she suddenly stopped taking medicines because of side effects..
34 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Swathi S Aithal
General Physician 4 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹100 for 24 hrs

Hello.. Well medicines given for schizophrenia usually have a side effect of gaining weight..and they will be drowsy's better you take her to a psychiatrist and start the medicines again as leaving the medicines is not a solution...thank you
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.